Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
hockeystud

hockey on accutane?

Recommended Posts

I play hockey at a very competitive level...is there anything i would have to worry about if i were to start taking accutane?

possibly sore joints and muscles. dry lips mite annoy u.

of course tho just ignore it and don't be sucha princess :angel:

Share this post


Link to post
Share on other sites

You'd have to worry about broken bones with hockey i'd imagine. You really, really don't want to break anything on Accutane since healing is greatly slowed for some time after the med is withdrawn.

Share this post


Link to post
Share on other sites

I lift a lot and run 5 days a week. When I was on it my performance did not decrease in any way at all. In fact, I ran one of my best 2 mile times ever while on it. In short, I'm sure it affects some people athletically, but it did not for me.

Share this post


Link to post
Share on other sites

Since I am older, and don't eat many foods that have calcium, I am taking a calcium supplement while on accutane. It has magnesium, vit d, and zinc in it too...they help with the absorption of the calcium.

Broken bones are a risk, especially as an athlete.

Share this post


Link to post
Share on other sites

Never touch the ice with your bare skin. While on accutane it can instantly freeze your oil cells and you will have large pemanent scars.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×